# SDR DALA2018111966686

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 61,339 hours, 22,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6712, L/P 4697788) ON SVC CK FOUND EMERGENCY LIGHTS INOP ON SECTION OF SEAT ROWS 23-26 AND L OVERWING EXIT SIGNS. REMOVED AND REPLACED BATTERY PACK AT POWER SUPPLY M10567 REF. B757 AMM 33-51-07.
